# SDR COEA2015021410913

- Difficulty date: February 14, 2015
- Submitted: March 19, 2015
- Operation: Air carrier
- Aircraft: N913FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 250
- Aircraft time: 26,352 hours, 34,759 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: WASB08
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK COE & MAJOR REPAIR, DISCREPANCY.  RT LONGITUDINAL FLOORBEAM IS CRACKED AT FRAME 32 - 33 & BROKEN AT FRAME 34 - 35.  REPAIR IAW EO5315-01 REV F.
